| Model Number |
M0061552320 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
Event or Problem Description
It was reported that a polaris loop ureteral stent was used in a rigid ureteroscopic lithotripsy procedure in the right renal pelvis.During insertion and inside the patient, it was noticed that the stent was stuck.The procedure was completed with another of the same device and there were no patient complications reported.The patient condition following the procedure was stable.Picture provided by the customer showed that the stent was buckled.